# SDR DALA1036625519

- Difficulty date: December 27, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 74,471 hours, 30,609 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND L1 DOOR SILL WEB TOP SURFACE SKIN CORRODED INCLUDING ADJACENT FLOORBEAM AT STA 365 & 377.  CORROSION WAS ON FLOOR SUPPORTS NOT ON WEB.  REMOVED CORROSION AREA IAW SRM 51-10-02 OUT OF LIMITS.  RECEIVED NEW MATERIAL SUPPORT LOCATED AND DRILLED AND INSTALLED FLOOR SUPPORT IAW SRM 51-40-02.
